Heart palpitations low blood pressure


#1
I am new to the website and forum. I am so happy to have some support and a place to ask questions for peer review. Please let me know about heart palpitations, chest pain, low blood pressure and shortness of breath.

#2
HI Sarah
hope you are feeling better than your post suggests -
some background might make it easier for people to know if they are in the same situation-
are you having all those symptoms?
what medication are you on?
how long have you been diagnosed?

cheers

#3
Hi Sarahpayton welcome to the forum.I get palpitations,and low blood pressure. I'm sure it is due to the medication I take.Requip and Madopar.I am also sensitive to Iburufen which really drops my blood pressure hence palpitations don't have any chest pain or shortness of breath but its a real worry because heart problems run on both sides of my family ANGEL4U.

#4
My husband suffered very low blood pressure whilst withdrawing from Requip.
His BP was 80/40 for 3 to 10 mins after standing up and remained lower than normal.
He had numerous falls and fainting spells.
He spent a month in hospital and began taking Fludrocortisone to stabilise his BP and Calcium tablets to lessen bone damage in falls.
His BP was much improved and he has just stopped taking it after 9 months.
Worth asking the doctor about your BP and possible solutions?
Good luck!
X

#5
Have any of you had an ECG . My husband was having an uneasy butterfly feeling in his tummy and was eventually diagnoses with Atral fibrillation . He is now on beta blocker which has been a big help

#6
Hello and welcome Sarahpayton

I have periods of low blood pressure, panic attacks and chest pain. Ive had a number of ECG's and it always comes down the same thing, PD meds.

I suggest though that you see your GP or discuss it with your neuro/pd nurse, they probably will send you for an ECG anyway just to rule heart problems out. Ive also worn a blood pressure monitor for a 24 hour period and the diagnosis was that I had orthostatic hypotension, which basically means that the blood pressure fluctuates dramatically during the day.

Hope this helps, please keep us informed. Take care

glenchass